# SDR 08FDEA02423

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6545313Y2
- Condition: Cracked
- Location: Bs 760 S5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT LOWER O/B RADIUS STR 5R STA 760 REPLACED STRINGER CLIP TO STR 5, STA 760 REF SRM 51-30-2 PG 10.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
